# SDR CA150914011

- Difficulty date: September 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 36,367 hours
- Engine: Pwa PT6A67D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 11451403529
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND HANDLING OPERATIONS THE RAMP AGENT REPORTED TO THE CREW THAT THE CARGO DOOR WAS NOT FUNCTIONING PROPERLY.  MAINTENANCE WAS CONTACTED AND INSPECTION OF THE DOOR REVEALED THAT THE DOOR HANDLE ASSEMBLY P/N: 114-514035-29 WAS FOUND CRACKED.  REF IPC 52-11-00-10, ITEM 615.
